MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number 670-312
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of device contamination with chemical or other material.
 
Event or Problem Description
It was reported that prior to a right laser ureteroscopy procedure, the scrub nurse noticed a jelly like clear glob on the distal end of the sensor wire inside the sterile packaging.The guidewire was not used, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of device contamination with chemical or other material.Block h11: the device was not returned for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.Additionally, without a proper evaluation of the device or objective evidence, it remains unknown the most probable causes that could have contributed to the event.A review of device history record (dhr) indicated that the device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of device foreign material present in device was defined in the risk documentation and is documented accordingly.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Therefore, this complaint is assigned an investigation conclusion code of cause not established the investigation findings do not clearly confirm the presence or absence of the reported problem with the device.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24709074
Report Number2124215-2026-16863
Device Sequence Number10176687
Product Code EZB
UDI-Device Identifier08714729257349
UDI-Public(01)08714729257349(17)280917(10)37488766
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number670-312
Device Catalogue Number670-312
Device Lot Number0037488766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/23/2026
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown